# SDR VXW2002F00000

- Difficulty date: February 6, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N12CF
- Make and model: Beech 200BEECH
- Aircraft serial: BB534
- Engine: Pwa PT6A41
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bearing
- Part number: B543DD
- Condition: Failed
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION FOUND BOTH PIVOT BEARINGS ON LEFT MAIN LANDING GEAR ACTUATOR SHATTERED.  UPON REMOVAL, BOTH BEARING OUTER RACES HAD BEEN BROKEN IN HALF AND BALLS FALLING DOWN TO WING SPAR.  MISC PIECES ALSO LAYING ON SPAR, CONSIDERING THE FORCE REQUIRED TO SHATTER A BEARING RACE, THE ACTUATOR LEFT MAIN LANDING GEAR WAS REPLACED.  ACTUATOR SHOWS NO EXTERNAL SIGN OF DAMAGE EXCEPT THAT DOWN LOAD SPRING IS LOOSE FROM POSSIBLE OVER COMPRESSION.  NO GEAR OR SHAFT BINDING, BUT REPLACED FOR SAFETY.
